# SDR AALA202511263673

- Difficulty date: November 9, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N944NN
- Make and model: Boeing 737823
- Aircraft serial: 31185
- Aircraft time: 35,405 hours, 14,655 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 143A301050
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO COMPARTMENT SHEAR TIE DAMAGED AT STA 500G BETWEEN S25R AND S26R. REPLACED SHEAR TIE PER SRM 51-40-02-0G.
